# SDR HNAA2008120200328

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 50,235 hours, 55,978 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP15790113
- Part serial: 07362H0640
- Condition: Arced
- Location: Cockpit
- Part time: 233 hours, 259 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL DETECTED ON FLIGHT DECK IN FLIGHT.  INSP AND FOUND WIRE ON TERMINAL L1 FOR CAPTS WINDSHIELD HEAT LOOSE AND WIRE TERMINAL END DAMAGED.  REPAIRED WIRE AS REQUIRED AND RESECURED WIRE TO TERMINAL L1 AND REMOVED AND REPLACED CAPTS WINDSHIELD HEAT CONTROLLER FOR MX CONVENIENCE, GROUND RAN A/C NO DEFECTS NOTED IAW -8 MX RUN MANUAL.
